@article{MZM_1998_63_5_a9,
author = {A. S. Krantsberg},
title = {Divergent {Fourier} series of integrable functions with respect to orthonormal systems},
journal = {Matemati\v{c}eskie zametki},
pages = {717--724},
year = {1998},
volume = {63},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1998_63_5_a9/}
}
A. S. Krantsberg. Divergent Fourier series of integrable functions with respect to orthonormal systems. Matematičeskie zametki, Tome 63 (1998) no. 5, pp. 717-724. http://geodesic.mathdoc.fr/item/MZM_1998_63_5_a9/
[1] Olevskii A. M., Fourier Series with Respect to General Orthogonal Systems, Springer, Berlin, 1975 | Zbl
[2] Banach S., “Sur la divérgence des séries orthogonales”, Studia Math., 9 (1940), 139–154 | MR
[3] Veselov V. M., “O sistemakh skhodimosti i raskhodimosti v prostranstvakh $C$ i $B$”, Matem. zametki, 13:6 (1973), 911–922 | MR | Zbl
[4] Krantsberg A. S., “O raskhodyaschikhsya ryadakh Fure po ortogonalnym sistemam”, Matem. sb., 93:4 (1974), 540–553 | MR | Zbl
[5] Kashin B. S., “O nekotorykh svoistvakh ortogonalnykh sistem skhodimosti”, Tr. MIAN, 143, Nauka, M., 1977, 68–87 | MR | Zbl
[6] Kashin B. S., Saakyan A. A., Ortogonalnye ryady, Nauka, M., 1984 | Zbl
[7] Kachmazh S., Shteingauz G., Teoriya ortogonalnykh ryadov, Fizmatgiz, M., 1958